Ugh, sorry the titration process has been so hard and slow. It could be the paxil. Some blame all that happens after taking it on paxil withdrawal so it is hard to tell but it could be. What does your doctor say?
If that's your only problem, consider this a blessing. This drug is the hardest of them all to stop taking, and you're doing just great. I don't know of joint pain being caused by withdrawal -- the fact is, it's more likely to have it caused by taking antidepressants than not taking them, it's a very common side effect. Something to try is to take a healthy dose of fish oil every day, many say it helps a lot with withdrawing, and you might try supplementing with magnesium before you go to bed to see if it helps with the pain. Don't know your age or how much you exercise or anything like that. What would be more of a withdrawal symptom is if you already had the pain and it got a lot worse upon stopping a med, but when you play with the neurotransmitters in your brain you are playing with everything. One of the things serotonin does in the body is relax the muscles and nerves (along with other things), so when you play with it you can get pain. But it could just be from exertion or arthritis, so who knows? I always say, if something wasn't bothering you at all and then you either started a med or stopped a med and you got the problem for the first time, it's a likely cause of it.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.